# SDR FDEA201803070617

- Difficulty date: March 7, 2018
- Submitted: March 10, 2018
- Operation: Air carrier
- Aircraft: N657FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 748
- Aircraft time: 33,359 hours, 17,691 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327052000200
- Condition: Punctured
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD FLOOR PANEL 241EF HAS PUNCTURED. FABRICATED FLOOR PANEL 241EF ON T18/1327881 IAW SRZ 25-005, CLASSIFIED AS CAT "A" AND MAJOR REPAIR, FLOOR PANEL INSTALLED ON 240-FL-FIT.
